# SDR REXA2024110601430

- Difficulty date: February 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR BEAM AT RBL 12 IS CRACKED IN AFT RADIUS AT FS 280. REPAIRED FLIGHT DECK FLOOR BEAM AT RBL 12 IAW MHIRJ REO# 690-53-11-1686
